Home » Publication » 26402

Dettaglio pubblicazione

2020, IEEE CONTROL SYSTEMS LETTERS, Pages 833-839 (volume: 5)

Linear-quadratic optimal boundary control of a one-link flexible arm (01a Articolo in rivista)

Cristofaro Andrea, De Luca Alessandro, Lanari Leonardo

A linear-quadratic optimal control problem is considered for the infinite-dimensional model of a one-link flexible arm. Two boundary inputs are assumed to be available, namely the joint torque at the link base and a transverse force at the tip of the link. The problem is formulated and solved using semigroup theory and duality arguments. Simulation results are provided to support the theoretical findings, comparing the proposed optimal LQ law with a more conventional PD/state feedback controller in terms of cost and transient performance.
Gruppo di ricerca: Robotics
© Università degli Studi di Roma "La Sapienza" - Piazzale Aldo Moro 5, 00185 Roma